Advances in Computational Mathematics

, Volume 22, Issue 4, pp 377–397

Approximation of parabolic PDEs on spheres using spherical basis functions


DOI: 10.1007/s10444-003-3960-9

Cite this article as:
Le Gia, Q.T. Adv Comput Math (2005) 22: 377. doi:10.1007/s10444-003-3960-9


In this paper we investigate the approximation of a class of parabolic partial differential equations on the unit spheres Sn⊂Rn+1 using spherical basis functions. Error estimates in the Sobolev norm are derived.


heat equation radial basis functions collocation method spheres 

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of MathematicsTexas A&M UniversityUSA

Personalised recommendations